# SDR TWAA0006604

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND IN AFT CABIN, A CRACKED MEMBRANE AT RIVET APPROX STA 908, RT SIDE, ABOVE AFT CARGO DOOR HINGE AREA.  REPAIRED MEMBRANE AND CUT OUT DAMAGED AREA PER SRM 53-01-00, PAGE 18 FIG 4, SHEET 3.  PRIMED PER SRM 51-10-3.
